SciELO - Scientific Electronic Library Online

vol.59 issue2Phenomenological model for yield stress based on the distribution of chain lengths in a dilute magnetorheological fluid under an oscillatory magnetic fieldMicrowave noise sources contributions to SiGe: C/Si and InP/InGaAs HBT's performances author indexsubject indexsearch form
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Revista mexicana de física

Print version ISSN 0035-001X


COSTANZA, G.. A theorem allowing the derivation of deterministic evolution equations from stochastic evolution equations: Tensorial, spinorial, and other extensions. Rev. mex. fis. [online]. 2013, vol.59, n.2, pp.141-147. ISSN 0035-001X.

The proof of a new extension of a theorem that allows to construct deterministic evolution equations from a set of discrete stochastic evolution equation is developed. The present extension allows to handle evolution equations of dynamical variables that are tensors of any rank. Due that the almost paradigmatic field that uses tensors is relativity, an illustrative example is given and the equations that allows to find the geodesics is derived from a set of discrete stochastic evolution equations. Extension to dynamical variables described by spinor indices or "arbitrary labels" are given.

Keywords : Evolution equations; stochastic processes.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License